# SDR ASAA2015103013705

- Difficulty date: October 30, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FLOORBEAM BS 328 CORROSION ON UPPER SURFACE.  ACFT GROUNDED.  REPAIRED FLOORBEAM BS 328, RBL40-RBL65 IAW SRM 53-10-51-2R-7.
